# SDR ERAA20120031

- Difficulty date: March 5, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 43,486 hours, 54,073 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82970018009
- Part serial: 0260
- Condition: Defective
- Location: Lt Mlg Door
- Part time: 5,000 hours, 90 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT GEAR DOOR LIGHT STAYED ON AFTER GEAR SELECTED UP/ RECYCLED AND LIGHT STAYED ON.  REMOVED AND REPLACED LT MLG FWD DOOR ACTUATOR IAW DASH 8 PSM 1-8-2 CH 32-101-36 LEAK AND OP CHECKED GOOD AT GEAR SWING.  AIRCRAFT RELEASED FOR PROVISIONAL FLIGHT CHECK OF LANDING GEAR RETRACTION SYSTEM.  GEAR CYCLED 4 TIMES NO DEFECTS NOTED.
